Lie point Symmetries of Hamiltonian Systems
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 87-96 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_44_a9,
     author = {Christopoulos Sophocleous and  Pantelis A. Damianou},
     title = {Lie point {Symmetries} of {Hamiltonian} {Systems}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {87--96},
     year = {1995},
     volume = {44},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a9/}
}
TY  - JOUR
AU  - Christopoulos Sophocleous
AU  -  Pantelis A. Damianou
TI  - Lie point Symmetries of Hamiltonian Systems
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 87
EP  - 96
VL  - 44
UR  - http://geodesic.mathdoc.fr/item/MR_1995_44_a9/
LA  - gr
ID  - MR_1995_44_a9
ER  - 
%0 Journal Article
%A Christopoulos Sophocleous
%A  Pantelis A. Damianou
%T Lie point Symmetries of Hamiltonian Systems
%J Μαθηματική Επιθεώρηση
%D 1995
%P 87-96
%V 44
%U http://geodesic.mathdoc.fr/item/MR_1995_44_a9/
%G gr
%F MR_1995_44_a9
Christopoulos Sophocleous;  Pantelis A. Damianou. Lie point Symmetries of Hamiltonian Systems. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 87-96. http://geodesic.mathdoc.fr/item/MR_1995_44_a9/